Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Semisimplicity of group algebras of vector-valued functions

Author: D. Z. Spicer
Journal: Proc. Amer. Math. Soc. 19 (1968), 573-577
MSC: Primary 46.55
MathSciNet review: 0226412
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 0222106 (36:5158)
  • [2] I. Kaplansky, Dual rings, Ann. of Math. 49 (1948), 689-701. MR 0025452 (10:7b)
  • [3] J. McCoy, Generalized almost periodic functions, Thesis, Univ. of Oregon, Eugene, 1966.
  • [4] R. Schatten, A theory of cross-spaces, Ann. of Math. Studies, No. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 0036935 (12:186e)
  • [5] D. Spicer, Group algebras of vector-valued functions, Pacific J. Math. (to appear). MR 0226411 (37:2001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society